MathSciNet Relay Station
MathSciNet bibliographic data
MR209790 (35 #686) 45.30
Kolomý, Josef Application of some existence theorems for the solutions of Hammerstein integral equations. Comment. Math. Univ. Carolinae 7 1966 461–478.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement